Login      Sign Up

Medical Advice on "Erectile Dysfunction"



... the fact that erectile dysfunction is as manageable and treatable as other physical and mental ailments ... … View thread »

I had gone through all the details and reports (attachment removed to protect patient identity). The TSH (thyroid-stimulating hormone) report is not available. So kindly review the TSH report again. Coming to ESR (erythrocyte sedimentation rate) at 41, it need not … View thread »

Statistically speaking, 152 million men are affected worldwide. Let us understand more about what is erectile dysfunction (ED … View thread »

I have gone through your history. Based on your history, your erectile dysfunction is due to side effects of Fluoxetine. Erection problem can be psychological or organic (problem with blood supply of the penis) or drug-induced. Cialis (Tadalafil) will help if you have … View thread »

You have no history of diabetes and hypertension, so no need to worry. Tobacco could be one aggravating factor for your problem and try to reduce the chewing of tobacco. For erectile dysfunction, you can try supplements like L-Arginine and Yohimbine. A lot of brands … View thread »

Drugs like Dutasteride acts by inhibition of conversion of testosterone to its more active and potent form of dihydrotestosterone. Thus the side effects may include loss of libido, erectile dysfunction, low mood, irritability and depression. Although, the frequency of … View thread »

Relax and do not worry. ED (erectile dysfunction) can be because of mainly two causes: Psychological (lack of desire leads). There can be many reasons for psychological ED like stress, strain, anxiety, mental trauma, etc. Vascular (lack of blood supply in the … View thread »

I can understand your concern. If you are not getting good results with 20 mg tablets then I would advise you to take 5 mg tablet regularly for at least four weeks. Consult your specialist doctor, discuss with him or her and take the above medicine with their consent. … View thread »

Masturbation is normal and does not cause physical problems or sexual problems. But 4 to 5 times masturbation a day is excessive. If you want to reduce it, you should involve yourself in studies, games, and hobbies. Also, try not to remain alone most of the time and avoid … View thread »

I have gone through your reports (attachment removed to protect patient identity). As per your blood report, your cholesterol profile is above the upper limit. This might be the cause for the penile artery blockage (atherosclerosis plaque). But, I think the other possible … View thread »

 

Do you have a question on Erectile Dysfunction? We have medical experts to help you right away.

Ask a Doctor Online Now!
Ask a Doctor Online